MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX200T11C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Liver Damage/Dysfunction (1954); Unspecified Kidney or Urinary Problem (4503); Skin Inflammation/ Irritation (4545)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.The patient alleges difficulty breathing.The patient reported sleeping better after six months of use, and stated asthma has been significantly adversely affected.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles in the air path.The patient alleges difficulty breathing.The patient reported sleeping better after six months of use, and stated asthma has been significantly adversely affected.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.Additionally patient having allegation of irritation (nose), dizziness and/or headache, hypersensitivity, kidney disease/toxicity, liver disease/toxicity.Box h,b,d is being updated in this report.

Brand Name
DREAMSTATION CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18833750
Report Number2518422-2024-11527
Device Sequence Number15257604
Product Code BZD
UDI-Device Identifier00606959025585
UDI-Public(01)00606959025585
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX200T11C
Device Catalogue NumberDSX200T11C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown